خانه :: اساتید :: اخبار

بازدید:19176   بروزرسانی: 15-10-1398

Abbas Rasouli

Publications in Journals

International12.  Rasouli, Abbas
Statatistical inference for two exponential populations under joint Type-I progressive hybrid censoring scheme
Journal of Modern Applied Statistical Methods Vol. 15 Issue 2 (2019PP. 123-134. 
International ISI11.  Rasouli, Abbas
Prediction bounds for order statistics and progressive censored values from two independent samples
Malaysian Journal of Mathematical Sciences Vol. 10 Issue 2 (2016PP. 341-355. 
National-ISC10.  عباس رسولی، معصومه ایمانی
Distribution of the ratio of  independent kumaraswamy random variables and reliability applications
اندیشه آماری Issue 11 (2016P. 15 DOI: 1. 
International9.  Rasouli Abbas, G. Ezzati
Parameters estimation of generalized exponential distribution under LINEX loss function based on risk efficiency
MJ Journal on Statistics and Probability Vol. 1 Issue 1 (2016PP. 17-36. 
International8.  Rasouli Abbas, S. Samadi, M, Ahsanullah
Characterizing Distributions by Linearity of Regression of Generalized Order Statistics
Journal of Statistical Theory and Applications Vol. 15 Issue 2 (2016PP. 108-114. 
International7.  Ghasem Ezzati, Rasouli Abbas
Evaluating system reliability using linear-exponential distribution function
International Journal of Advanced Statistics and Probability Vol. 3 Issue 1 (2015PP. 15-24. 
International-ISC6.  Rasouli Abbas, Elahe Ramezani and M. Ahsanullah
Concomitants of nth Upper K-record Statistics and the Current Upper K-record Statistics for Bivariate Pseudo-Weibull Distribution
Malaysian Journal of Mathematical Sciences Vol. 8 Issue 2 (2014PP. 171-188. 
International-ISI5.  Abbas Rasouli and Farnoush Dehestani Monfared
On order statistics from a 4-variate normal distribution
Pakistan Journal of Statistics Vol. 29 Issue 1 (2013PP. 83-97. 
International-ISI4.  Rasouli Abbas, Balakrishnan, N.
Exact likelihood inference for two exponential populations under joint progressive type - II censoring
Communications in Statistics - Theory and Methods Vol. 39 Issue 12 (2010PP. 2172-2191. 
International-ISI3.  Balakrishnan , N. Rasouli Abbas
Exact likelihood inference for two exponential populations under joint type - II censoring
Computational Statistics & Data Analysis Vol. 52 Issue 5 (2008PP. 2725-2738. 
International2.  N. Sanjari, Farsipour, Rasouli Abbas
On the bayes estimation of the general half-normal distribution
Calcatta Statistical Association Bulletin Vol. 58 Issue 3 (2006PP. 37-52. 
International-ISI1.  Balakrishnan, N.,  Rasouli  Abbas, N. Sanjari, Farsipour
Exact Likelihood Inference Based on an Unified Hybrid Censored Sample From Exponential Distribution
Journal of Statistical Computation and Simulation Vol. 78 Issue 5 (2008PP. 475-488.